# SDR SWAA2023082893122

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 64,550 hours, 38,619 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LEADING EDGE COMPOSITE IS CRACKED AND HAS MATERIAL MISSING BELOW LEADING-EDGE PANEL 322C.<[01] REPAIRED VERTICAL FIN LEADING EDGE COMPOSITE BELOW L/E PANEL 322C REF SRM 55-30-01-2R-13
